I have viral fever for last 3 days.been taking medicines (antibiotics, etc) as prescribed by my doctor. There is a relief now but since yesterday my mouth is riddled with ulcers and multiple painful pimples appeared on my nose. I'm also having difficulty swallowing due to ulcers in the throat. Is it the side effect?
Like the answers? Chat privately for 24 hours with the doctor of your choice
these are stress ulcers they will fade as the stress like viral fever treated....pimples you need to be careful...check weather you have any rashes on other parts of body if yes consult doctors soon...otherwise nothing much to worry,
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.